# SDR UALA2012070503586

- Difficulty date: July 5, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 50,323 hours, 13,511 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 308
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV EICAS WHEN ENGINE REDUCED FOR DESCENT.  ACCOMPLISHED QRH.  FOUND NR 1 ENGINE HPSOV VALVE WOULD NOT FULLY CLOSE.  REPLACED HPSOV PER MM.  OP CHECKED GOOD PER SAME MM.  PERFORMED 10 MIN IDLE RUN, NO FAULTS.
